| Texto completo | |
| Autor(es): |
Belluzi, Maykel
;
Bezerra, Flank D. M.
;
Nascimento, Marcelo J. D.
;
Santos, Lucas A.
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY; v. 55, n. 1, p. 17-pg., 2024-03-01. |
| Resumo | |
In this paper, we study results of well-posedness and regularity of higher order in time abstract non-autonomous semilinear Cauchy problems associated with Newton's binomial theorem and the theory of sectorial operators. Our approach to parabolic problems of arbitrarily order n apparently has never been addressed earlier in the existing literature. Also, we present applications to evolutionary equations involving the fractional Laplacian in bounded smooth domains of R-N (AU) | |
| Processo FAPESP: | 22/01439-5 - Potências fracionárias de operadores lineares matriciais e aproximações fracionárias de problemas semilineares |
| Beneficiário: | Maykel Boldrin Belluzi |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 20/14075-6 - Sistemas dinâmicos e seus atratores sob perturbação |
| Beneficiário: | Alexandre Nolasco de Carvalho |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 22/16305-4 - Dinâmica assintótica de problemas semilineares |
| Beneficiário: | Marcelo José Dias Nascimento |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |